Alert archive / Nevada / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 45, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Aug 12, 2014, 2:12 PM PDT for Elko County, Eureka County, Nevada. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2014, 2:12 PM PDT (21:12 UTC)
- Expired
- Aug 12, 2014, 3:00 PM PDT
- In force
- 48 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
Counties Elko County, NV, Eureka County, NV
The radar
The Elko radar (KLRX), 90 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 2:30 PM PDT | HAIL 1.25 | Elko, NV | SEVERAL REPORTS OF 1 TO 1.25 INCH HAIL IN ELKO. PICTURES WERE SENT THAT VERIFIED THE SIZE OF THE HAIL. |
| Aug 12, 2:30 PM PDT | HAIL 1.25 | Elko, NV | SEVERAL REPORTS OF 1 TO 1.25 INCH HAIL IN ELKO. PICTURES WERE SENT THAT VERIFIED THE SIZE OF THE HAIL. NWS EMPLOYEE ALSO REPORTED TREE DAMAGE AND DENTS TO VEHICLES ALONG MOUNTAIN CITY HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 9.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1557 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535 WUUS55 KLKN 122112 SVRLKN NVC007-011-122200- /O.NEW.KLKN.SV.W.0045.140812T2112Z-140812T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 212 PM PDT TUE AUG 12 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL EUREKA COUNTY IN NORTH CENTRAL NEVADA... CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES THE CITIES OF...RYNDON...ELKO...CARLIN... * UNTIL 300 PM PDT * AT 207 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF ELKO...OR 9 MILES WEST OF SOUTH FORK...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ELKO... RYNDON... CARLIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4143 11574 4119 11531 4048 11602 4063 11623 TIME...MOT...LOC 2112Z 211DEG 26KT 4075 11588 $$ RLC
1 follow-up statement
400 WWUS55 KLKN 122123 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 223 PM PDT TUE AUG 12 2014 NVC007-011-122200- /O.CON.KLKN.SV.W.0045.000000T0000Z-140812T2200Z/ ELKO NV-EUREKA NV- 223 PM PDT TUE AUG 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR NORTH CENTRAL EUREKA AND CENTRAL ELKO COUNTIES... AT 221 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING HALF INCH HAIL. THIS STORM WAS LOCATED NEAR JUST WEST ELKO...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ELKO AND ADOBE SUMMIT... RYNDON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4143 11574 4119 11531 4048 11602 4063 11623 TIME...MOT...LOC 2123Z 211DEG 26KT 4082 11582 $$ RLC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 1:44 PM PDT, 28 minutes earlier.
Area forecast discussion, Aug 12, 1:44 PM PDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 144 PM PDT TUE AUG 12 2014 .SYNOPSIS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NEVADA INTO THIS EVENING...WITH STORMS PRODUCING HEAVY RAIN...STRONG WINDS...AND SOME HAIL. STORM ACTIVITY DIMINISHES TONIGHT...THEN INCREASES AGAIN WEDNESDAY OVER CENTRAL AND EASTERN NEVADA. STORM ACTIVITY DECREASES WEST TO EAST THURSDAY AS DRIER AIR MOVES INTO THE REGION. && .SHORT TERM...THIS EVENING THROUGH THURSDAY. STRONG THUNDERSTORMS ARE DEVELOPING OVER MUCH OF NORTHERN AND CENTRAL NEVADA EARLY THIS AFTERNOON...WHICH CONTINUE THE TREND OF PRODUCING HEAVY RAINS ALONG WITH SOME HAIL AND WIND GUSTS OF 45 TO 60 MPH. WILL KEEP THE FLASH FLOOD WATCH GOING INTO THIS EVENING. DUE TO INCREASES SHEAR AND DECENT CAPE...SOME OF THE STORMS THAT DEVELOP ARE EXPECTED TO BECOME SEVERE. DRIER AIR PUSHING IN FROM THE WEST WILL BRING AN END TO THUNDERSTORMS OVER HUMBOLDT COUNTY LATER TONIGHT. STORM ACTIVITY WILL DECREASE TOMORROW OVER SOME OF CENTRAL NEVADA TOO...HOWEVER EASTERN NEVADA WILL REMAIN ACTIVE. LESS SHEAR TOMORROW HOWEVER...SO WHILE STORMS WILL REMAIN WET...THE THREAT OF SEVERE STORMS WILL DIMINISH. DRYING CONTINUES FROM WEST TO EAST ON THURSDAY...WITH ONLY A SLIGHT CHANCE OF THUNDERSTORM ACTIVITY ACROSS EXTREME NORTH-EASTERN ELKO COUNTY...AND SOUTHEASTERN WHITE PINE COUNTY. .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT...PERHAPS A FEW MILES OFF ON POSITIONING OF THE UPPER LOW AT THE ONSET OF THE LONG TERM PERIOD. THIS UPPER LOW WILL BE THE INITIAL IMPETUS BEHIND KICKING THE MOIST FLOW OUT OF THE AREA. MODELS ARE SUBSEQUENTLY INFERRING A DRIER SOUTHWEST FLOW ALOFT AS ANOTHER UPPER LOW DROPS IN FROM THE PACIFIC NORTHWEST AND HANGS ALONG THE PACIFIC COASTAL REGION. AT THIS TIME...CANNOT RULE OUT SOME CONVECTIVE ACTIVITY ALONG THE NEVADA AND UTAH BORDER THURSDAY NIGHT THROUGH FRIDAY. OTHERWISE MODELS ARE NOT INDICATING INSTABILITY THEREAFTER...SO CHANCE OF PRECIPITATION WILL RAPIDLY DIMINISH. && .AVIATION...NUMEROUS THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN AND CENTRAL NEVADA. KWMC KEKO KELY AND KTPH WILL ALL BE AFFECTED THIS AFTERNOON AND EVENING. KEKO AND ELY ARE EXPECTED TO BE IMPACTED AGAIN WEDNESDAY. SOME THUNDERSTORMS COULD PRODUCE SEVERE WIND GUSTS OVER 50 KTS...HAIL OVER ONE-HALF INCH...AND REDUCED VISIBILITY IN HEAVY RAIN SHOWERS. && .FIRE WEATHER...SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORM ACTIVITY CONTINUES INTO THIS EVENING...THEN DIMINISHES TO ISOLATED OR SCATTERED OVERNIGHT. STORM ACTIVITY INCREASES OVER EASTERN ZONES WEDNESDAY...WITH THE BULK OF THE THUNDERSTORMS CENTERED OVER ZONES 470 455...AS WELL AS EASTERN 457 AND 454. DRY AIR AND GUSTY WINDS WILL PUSH WIND/RH TO NEAR CRITICAL LEVELS OVER ZONE 467 AND POSSIBLY 468. BEST CHANCES WILL BE OVER HIGHER TERRAIN AS STRONG WINDS ALOFT MIX DOWN TO AT LEAST 7000 FEET...POSSIBLY REACHING VALLEY AREAS BY MID AFTERNOON. HOWEVER...WELL ABOVE NORMAL RAINS IN THE PAST COUPLE WEEKS HAVE RESULTED IN VERY LOW ERC VALUES. AS SUCH...DECIDED NOT TO ISSUE A HEADLINE FOR WIND/RH WEDNESDAY...ESPECIALLY WITH WIND/RH LEVELS NOT BEING MUCH BETTER THAN BORDERLINE. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 96/92/92/96
In the hours before
Special weather statement, Aug 12, 11:34 AM PDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1134 AM PDT TUE AUG 12 2014 NVZ035-121915- WHITE PINE COUNTY NV- 1134 AM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL 1215 PM PDT... AT 1127 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES WEST OF RUTH...MOVING NORTH AT 30 MPH. WIND GUSTS UP TO 50 MPH WITH HEAVY RAIN AND HAIL ARE EXPECTED WITH THIS STORM. THIS STORM CELL WILL CROSS HIGHWAY 50 NEAR ROBINSON SUMMIT. * LOCATIONS IMPACTED INCLUDE... ROBINSON SUMMIT... && LAT...LON 3951 11532 3941 11498 3912 11523 3919 11544 TIME...MOT...LOC 1831Z 202DEG 24KT 3925 11529
Special weather statement, Aug 12, 12:07 PM PDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1207 PM PDT TUE AUG 12 2014
NVZ036-037-121945-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
1207 PM PDT TUE AUG 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER AND WESTERN EUREKA
COUNTIES UNTIL 1245 PM PDT...
AT 1203 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF BATTLE MOUNTAIN TO NEW PASS SUMMIT...AND MOVING NORTHEAST AT 30
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. EXPECT MINOR FLOODING ALONG ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
MOUNT CALLAGHAN...
AUSTIN...
MOUNT TENABO...
STATE ROUTE 305...
CRESCENT VALLEY...
&&
LAT...LON 3954 11755 3954 11751 3956 11749 3960 11749
3962 11747 3964 11749 3970 11749 4059 11711
4036 11648 3943 11705 3946 11758
TIME...MOT...LOC 1905Z 275DEG 25KT 4050 11702 3954 11742
DDSpecial weather statement, Aug 12, 12:41 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1241 PM PDT TUE AUG 12 2014
NVZ033-035-039-122015-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
1241 PM PDT TUE AUG 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
SOUTHEASTERN ELKO COUNTIES UNTIL 115 PM PDT...
AT 1239 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF THUNDERSTORMS NEAR US HIGHWAY 93...MOVING NORTHEAST AT 25
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
SCHELLBOURNE...CHERRY CREEK...US HIGHWAY 93 NORTH OF MCGILL TO
NEAR LAGES JUNCTION AND US ALTERNATE 93 JUST NORTH OF LAGES JUNCTION.
&&
LAT...LON 4038 11477 4010 11408 3973 11413 3920 11456
3984 11523
TIME...MOT...LOC 1940Z 212DEG 23KT 3971 11470
RLCSpecial weather statement, Aug 12, 12:45 PM PDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1245 PM PDT TUE AUG 12 2014 NVZ037-122015- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV- 1245 PM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA COUNTY UNTIL 115 PM PDT... AT 1243 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF HICKISON SUMMIT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHWESTERN EUREKA COUNTY... U.S. HIGHWAY 50... && LAT...LON 3973 11655 3955 11615 3934 11648 3942 11658 TIME...MOT...LOC 1944Z 212DEG 23KT 3947 11651 DD
Special weather statement, Aug 12, 1:17 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
117 PM PDT TUE AUG 12 2014
NVZ033-035-039-122045-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
117 PM PDT TUE AUG 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
SOUTHEASTERN ELKO COUNTIES UNTIL 145 PM PDT...
AT 111 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAGES JUNCTION...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CURRIE...LAGES JUNCTION...US HIGHWAY 93 NEAR LAGES JUNCTION AND
US HIGHWAY 93 ALTERNATE BETWEEN LAGES JUNCTION AND WENDOVER.
&&
LAT...LON 4081 11469 4067 11407 3976 11405 3950 11429
3999 11488
TIME...MOT...LOC 2015Z 207DEG 30KT 4007 11462
RLCSpecial weather statement, Aug 12, 1:24 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 124 PM PDT TUE AUG 12 2014 NVZ036-038-122100- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO COUNTY NV- 124 PM PDT TUE AUG 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTHERN ELKO COUNTIES UNTIL 200 PM PDT... AT 121 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EMIGRANT PASS TO PINE VALLEY. THESE STORMS ARE MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINE VALLEY... CARLIN... && LAT...LON 4086 11604 4046 11591 4039 11617 4078 11634 TIME...MOT...LOC 2023Z 270DEG 0KT 4067 11623 4041 11612 DD
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 5:31 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 11, 6:03 PM PDT | Special Weather Statement | LKN | 27 min | |
| Aug 11, 6:30 PM PDT | Special Weather Statement | LKN | 45 min | |
| Aug 11, 7:09 PM PDT | Special Weather Statement | LKN | White Pine | 51 min |
| Aug 11, 11:11 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 5:19 AM PDT | Special Weather Statement | LKN | 56 min | |
| Aug 12, 9:19 AM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 12, 11:31 AM PDT | Special Weather Statement | LKN | Lander | 44 min |
| Aug 12, 11:34 AM PDT | Special Weather Statement | LKN | White Pine | 41 min |
| Aug 12, 12:07 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 12:07 PM PDT | Special Weather Statement | LKN | Lander | 38 min |
| Aug 12, 12:32 PM PDT | Severe Thunderstorm Warning | LKN | Eureka | 43 min |
| Aug 12, 12:41 PM PDT | Special Weather Statement | LKN | White Pine | 34 min |
| Aug 12, 12:45 PM PDT | Special Weather Statement | LKN | Eureka | 30 min |
| Aug 12, 1:04 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 41 min |
| Aug 12, 1:17 PM PDT | Special Weather Statement | LKN | 28 min | |
| Aug 12, 1:24 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 12, 1:36 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 39 min |
| Aug 12, 1:37 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 38 min |
| Aug 12, 1:42 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 33 min |
| Aug 12, 2:07 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Aug 12, 2:11 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 49 min |
| Aug 12, 2:38 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Aug 12, 2:41 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 12, 3:11 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Aug 12, 3:16 PM PDT | Special Weather Statement | LKN | Elko | 44 min |
| Aug 12, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 12, 3:32 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 27 min |
| Aug 12, 3:34 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 12, 3:53 PM PDT | Special Weather Statement | LKN | 37 min | |
| Aug 12, 3:56 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 23 min |
| Aug 12, 4:18 PM PDT | Special Weather Statement | LKN | 27 min | |
| Aug 12, 4:28 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 47 min |
| Aug 12, 4:36 PM PDT | Special Weather Statement | LKN | 24 min | |
| Aug 12, 4:50 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.